MathSciNet Relay Station
MathSciNet bibliographic data
MR1666664 (99k:16034) 16G99 (20G05)
Doran, William F., IV; Wales, David B.; Hanlon, Philip J. On the semisimplicity of the Brauer centralizer algebras. J. Algebra 211 (1999), no. 2, 647–685.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement